Recent Submissions

  • The embedding problem for Markov matrices 

    Casanellas Rius, Marta; Fernández Sánchez, Jesús; Roca Lacostena, Jordi (2023-01-01)
    Article
    Open Access
    Characterizing whether a Markov process of discrete random variables has a homogeneous continuous-time realization is a hard problem. In practice, this problem reduces to deciding when a given Markov matrix can be written ...
  • Singular cotangent models in fluids with dissipation 

    Coquinot, Baptiste; Mir Garcia, Pau; Miranda Galcerán, Eva (2023-04)
    Article
    Open Access
    In this article we analyze several mathematical models with singularities where the classical cotangent model is replaced by a -cotangent model. We provide physical interpretations of the singular symplectic geometry ...
  • A b-symplectic slice theorem 

    Braddell, Roisin; Miranda Galcerán, Eva; Kiesenhofer, Anna (2022-08-03)
    Article
    Open Access
    In this article, motivated by the study of symplectic structures on manifolds with boundary and the systematic study of -symplectic manifolds started in Guillemin, Miranda, and Pires Adv. Math. 264 (2014), 864–896, we prove ...
  • Poincaré series of multiplier and test ideals 

    Álvarez Montaner, Josep; Núñez-Betancourt, Luis (2022-04-29)
    Article
    Open Access
    We prove the rationality of the Poincaré series of multiplier ideals in any dimension thus extending the main results for surfaces of Galindo and Monserrat and Alberich-Carramiñana et al. Our results also hold for Poincaré ...
  • A note on Bernstein–Sato ideals 

    Álvarez Montaner, Josep (2022-10-31)
    Article
    Open Access
    We define the Bernstein–Sato ideal associated to a tuple of ideals and we relate it to the jumping points of the corresponding mixed multiplier ideals.
  • Erratum: constraint algorithm for singular field theories in the $ k $-cosymplectic framework 

    Gràcia Sabaté, Francesc Xavier; Rivas Guijarro, Xavier; Román Roy, Narciso (AMER INST MATHEMATICAL SCIENCES-AIMS, 2021-06)
    Article
    Open Access
  • Computability and Beltrami fields in Euclidean space 

    Cardona Aguilar, Robert; Miranda Galcerán, Eva; Peralta-Salas, Daniel (2022-11-12)
    Article
    Open Access
    In this article, we pursue our investigation of the connections between the theory of computation and hydrodynamics. We prove the existence of stationary solutions of the Euler equations in Euclidean space, of Beltrami ...
  • Valuative trees over valued fields 

    Alberich Carramiñana, Maria; Guàrdia Rubies, Jordi; Nart Vinyals, Enric; Roé Vallvé, Joaquim (Elsevier, 2023-01-15)
    Article
    Open Access
    For an arbitrary valued field (K, v) and a given extension v(K*) ¿¿ ¿ of ordered groups, we analyze the structure of the tree formed by all ¿-valued extensions of v to the polynomial ring K[x]. As an application, we find ...
  • Time-dependent contact mechanics 

    de León Rodríguez, Manuel; Gaset Rifà, Jordi; Gràcia Sabaté, Francesc Xavier; Muñoz Lecanda, Miguel Carlos; Rivas Guijarro, Xavier (2022-09-16)
    Article
    Open Access
    Contact geometry allows us to describe some thermodynamic and dissipative systems. In this paper we introduce a new geometric structure in order to describe time-dependent contact systems: cocontact manifolds. Within this ...
  • Reduction and reconstruction of multisymplectic Lie systems 

    de Lucas Araujo, Javier; Gràcia Sabaté, Francesc Xavier; Ribas León, Xavier; Román Roy, Narciso; Vilariño Fernández, Silvia (Institute of Physics (IOP), 2022-07-22)
    Article
    Open Access
    A Lie system is a non-autonomous system of first-order ordinary differential equations describing the integral curves of a non-autonomous vector field taking values in a finite-dimensional real Lie algebra of vector fields, ...
  • b-Structures on Lie groups and Poisson reduction 

    Miranda Galcerán, Eva; Kiesenhofer, Anna; Braddell, Roisin (2022-02-11)
    Article
    Restricted access - publisher's policy
    Motivated by the group of Galilean transformations and the subgroup of Galilean transformations which fix time zero, we introduce the notion of a b-Lie group as a pair where G is a Lie group and H is a codimension-one Lie ...
  • Two-dimensional Riemann problem for rigid representations on an elliptic curve 

    Matveeva, Anastasiia; Poberezhnyi, Vladimir Andreevich (2017-04-01)
    Article
    Open Access
    We consider a generalization of Riemann–Hilbert problem on elliptic curves. For a given elliptic curve and irreducible representation of free group with two generators we construct explicitly a semistable vector bundle of ...

View more